# SDR AWXA200701130

- Difficulty date: September 12, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 49,270 hours, 21,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 339
- Condition: Malfunctioned
- Location: Zone 800
- Part time: 55,102 hours, 24,730 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - C-04 CHECK - NR 5975045, THE L1 DOOR ASSIST DAMPER CYLINDER DOES NOT FUNCTION PROPERLY.  REPLACED AND OPERATIONAL CHECKED THE L1 DOOR ASSIST DAMPER CYLINDER IAW A320 AMM 52-11-14.
